R. Vainio

Articles in Scholarly Journals [Incomplete List]

  1. A note on connectedness in cartesian closed categories
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 101–104, 1997
  2. Order-theoretical connectivity
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 717–720, 1990
  3. A maximal chain approach to topology and order
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 465–472, 1988
  4. Order compatibility for Cauchy spaces and convergence spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 209–216, 1987
  5. Ordered Cauchy spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 483–496, 1985
  6. Separation axioms for partially ordered convergence spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 697–705, 1984